Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new criterion for $ p$-valent functions


Authors: R. M. Goel and N. S. Sohi
Journal: Proc. Amer. Math. Soc. 78 (1980), 353-357
MSC: Primary 30C45
DOI: https://doi.org/10.1090/S0002-9939-1980-0553375-4
MathSciNet review: 553375
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider the classes $ {K_{n + p - 1}}$ of functions $ f(z) = {z^p} + {a_{p + 1}}{z^{p + 1}} + \cdots $ which are regular in the unit disc $ E = \{ z:\vert z\vert < 1\} $ and satisfying the condition

$\displaystyle \operatorname{Re} \left( {{{({z^n}f)}^{(n + p)}}/{{({z^{n - 1}}f)}^{(n + p - 1)}}} \right) > (n + p)/2,$

where p is a positive integer and n is any integer greater than $ - p$. It is proved that $ {K_{n + p}} \subset {K_{n + p - 1}}$. Since $ {K_0}$ is the class of p-valent functions, consequently it follows that all functions in $ {K_{n + p - 1}}$ are p-valent. We also obtain some special elements of $ {K_{n + p - 1}}$ via the Hadamard product.

References [Enhancements On Off] (What's this?)

  • [1] I. S. Jack, Functions starlike and convex of order $ \alpha $, J. London Math. Soc. (2) 3 (1971), 469-474. MR 0281897 (43:7611)
  • [2] R. J. Libera, Some classes of regular univalent functions, Proc. Amer. Math. Soc. 16 (1965), 755-758. MR 0178131 (31:2389)
  • [3] S. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math. Soc. 49 (1975), 109-115. MR 0367176 (51:3418)
  • [4] T. Umezawa, Multivalently close-to-convex functions, Proc. Amer. Math. Soc. 8 (1957), 869-874. MR 0090654 (19:846e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0553375-4
Keywords: p-valent functions, p-valent starlike functions, Hadamard product
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society